# SDR YENA2022083000840

- Difficulty date: August 25, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N526JL
- Make and model: Airbus A320-232
- Aircraft serial: 01546
- Aircraft time: 71,825 hours, 26,694 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Coupling
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: PERFORM REPAIR FR43 FOOT COUPLING LH; REF AEROMAN NR 2022-400417 W/O: 2022 182/1: REPAIRED FRAME FOOT COUPLING AND SUPPORT FR43LH IAW JB EC A320-53-1269-02 AND REPAIR INSTRUCTION R53370233.
